# SDR C77A20161011003

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 3,027 hours, 2,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012147
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLASHLIGHT MISSING.   INSTALLED THE L1 FLASHLIGHT IAW AMM 33-51-01. OPS CHECKED GOOD
